The Annals of Mathematical Statistics

The Existence of Certain Stopping Times on Brownian Motion

D. H. Root

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 2 (1969), 715-718.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697749

Digital Object Identifier
doi:10.1214/aoms/1177697749

Mathematical Reviews number (MathSciNet)
MR238394

Zentralblatt MATH identifier
0174.21902

JSTOR
links.jstor.org

Citation

Root, D. H. The Existence of Certain Stopping Times on Brownian Motion. Ann. Math. Statist. 40 (1969), no. 2, 715--718. doi:10.1214/aoms/1177697749. https://projecteuclid.org/euclid.aoms/1177697749


Export citation